T Nation

Updated - Sleepy During Prop Cycle


#1

First cycle - 25mg test prop ed injections. Its been 6 weeks at first had lots of energy - now am sleepy all day. Any suggestions.

40+, gym workout 3 days a week, run 3-4 miles eod, bike 10 miles per week.

Thanks


#2

25mg ED? 175mg per week, that's it?

It doesn't look like you intended on putting on any kind of muscle with such low test and so much cardio. Especially at your age.

To explain why you're tired, it's because you're overworking your body, plain and simple.


#3

Yea, honestly I can't believe you have the patience for ED injections at that dose. Try going up to 75mg ED and lowering your workout volume just a little. That combo should have you feeling good.


#4

Just to agree with what was said. Your overworking your body and using an amount equal to a TRT dose.


#5

the problem may lie in your diet as well, i don't know what yours is, but i find the cleaner mine is the more energy i get during the day.


#6

Thanks for the replies. I must say however that this amount of work out is by no means - overworking. I am into endurance and have trained MUCH harder then this. My diet isnt perfect but its what I am use to.

My goal is to speed recovery not gain mass - hence the low dosage. Maybe I should have put that out there at the start.

For the first 5 weeks or so - I felt better than ever before. Recovery was almost immediate.

Now there is something going on - I feel like CRAP! I get very tired and an overall bad feeling about 2-3 hours after pinning.

Is it possible that estrogen levels are getting too high. I know this is a low dose of test - but I am VERY sensitive to everything I take. My first week I could only do 12.5 mg per day - 25mg was just too much.

I have clomid and Nolvadex for pct. Should I try a low dose now. Any suggestions would help.

Thanks


#7

Maybe an AI would be better suited for the task. Arimidex or Letrozole. Just a thought but I could be wrong.


#8

To the OP, the only way to say conclusively that you are having an estrogen problem is to get comprehensive bloodwork. I recommend posting this in "The Over 35 Lifter" forum to get more info because those guys are more into this kind of question and they also have more experience with the dose you are using.


#9

good idea - thanks


#10

After a couple of days of anti-E's felling great again! Man E can really make you feel bad!

Thanks


#11

This post was flagged by the community and is temporarily hidden.


#12

wow, that was a pretty harsh comment bushy. You could pretty much call that HRT... Is it that bad?


#13

Sounds like you've been doing the "stasis" part of P22's PCT... except without the actual cycle first.

I am just curious (vets): if this was a younger guy could he not just taper down now gradually and return to normal? Is it just age that is going to make recovery near-impossible?


#14

175 per week not 125 - no that its that much different. Placebo - dont think so. The change was too drastic and took place gradually after the first day and is even better today.

Obviously you havent read much in the 35+ threads - This seems to be common in older guys. I am eveidently very sensitive to test and estrogen production.

I got blood test results back today - Unbelievable! Test 2504 up from 205!(Need to lower my dose) RBC 5.32 up from 4.71 2 months ago! Crit 50.7 up from 43.8. This after 6 weeks. Got the bloodwork done before I knew I was haveing E problems so I will test that next month.

If you read my post above I had overwhelming energy and felt GREAT form just 12.5 mg test - obviusly my body is reacting differnt than the norm.

The solution from folks on this board and another board was to up the test dosage - obviuosly that would have been a mistake. 2504 is already TOO high.

Gotta love that crit number 50.7!